# SDR HEEA967679

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 212075036101
- Condition: Reads Low
- Location: Gr Box Oil Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR BOX TEMP/ PRESS INDICATES LOW PRESSURE.
